# SDR DALA2019081214702

- Difficulty date: August 7, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 86,842 hours, 39,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 2cd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE EMERGENCY LIGHT AT SEAT 2CD INOP. REPLACED 2CD EMERGENCY PATH LIGHT PER A320 AMM 33-51.
